MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 07797826160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter and strips have been requested for return.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Per product labeling, "coaguchek uses human recombinant thromboplastin.Therefore, the comparability to other human recombinant thromboplastins is best, whereas higher deviations can occur with other thromboplastins.However, those higher differences between thromboplastins of different (rabbit, bovine based) origin are not a coaguchek specific issue.Similar differences can be observed when a human recombinant thromboplastin-based laboratory method is compared against several other (rabbit, bovine-based) laboratory methods." occupation was patient/consumer.
 
Event or Problem Description
There was an allegation of questionable results from coaguchek xs meter serial number (b)(4).At 9 am, the result from the meter was >8.0 inr.At 10:30 am, the result from a laboratory using an unknown reagent was 6.0 inr.The patient was to skip the warfarin dose for this date and take half of the dose the next day.The therapeutic range was 3.0-4.0 inr and tests every three weeks.The patient had a parasite that caused issues with their stomach and had not been eating as much.
 
Additional Manufacturer Narrative
The reporter's test strips were provided for investigation where they were tested using a retention meter and controls.Testing results (qc range = 2.4- 3.6 inr): qc 1: 2.9 inr, qc 2: 2.8 inr, qc 3: 2.9 inr.The obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.Medwatch fields d9 and h3 were updated.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15294607
Report Number1823260-2022-02568
Device Sequence Number6181630
Product Code GJS
UDI-Device Identifier04015630946471
UDI-Public04015630946471
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2023
Device Catalogue Number07797826160
Device Lot Number58078613
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTICS FOR PARASITE; BIOTIN; DROPS OF D3; GLUCOSAMINE; HAWTHORN; LEVOTHYROXINE; LIONS MANE; MULTIVITAMIN; OMEGA 3; PROBIOTICS; SOTALOL; WARFARIN
Patient Age69 YR
Patient SexFemale